Journal of the Mathematical Society of Japan

Well-behaved unbounded operator representations and unbounded C*-seminorms

Subhash J. BHATT, Atsushi INOUE, and Klaus-Detlef KÜRSTEN

Full-text: Open access

Abstract

The first purpose is to characterize the existence of well-behaved *-representations of locally convex *-algebras by unbounded C*-seminorms. The second is to define the notion of spectral *-representations and to characterize the existence of spectral well-behaved *-representations by unbounded C*-seminorms.

Article information

Source
J. Math. Soc. Japan, Volume 56, Number 2 (2004), 417-445.

Dates
First available in Project Euclid: 3 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191418638

Digital Object Identifier
doi:10.2969/jmsj/1191418638

Mathematical Reviews number (MathSciNet)
MR2048467

Zentralblatt MATH identifier
1083.47065

Subjects
Primary: 47L60: Algebras of unbounded operators; partial algebras of operators 46K10: Representations of topological algebras with involution

Keywords
well-behaved *-representations unbounded C*-seminorms locally convex *- algebras (hereditary) spectral *-representations

Citation

J. BHATT, Subhash; INOUE, Atsushi; KÜRSTEN, Klaus-Detlef. Well-behaved unbounded operator representations and unbounded $C^*$ -seminorms. J. Math. Soc. Japan 56 (2004), no. 2, 417--445. doi:10.2969/jmsj/1191418638. https://projecteuclid.org/euclid.jmsj/1191418638


Export citation